# SDR YENA20110704291

- Difficulty date: July 4, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 3451
- Aircraft time: 13,179 hours, 4,693 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271A
- Part serial: 6876
- Condition: Faulty
- Location: Cockpit
- Part time: 14,858 hours, 5,143 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 191 JFK-LAS, ECAM A/I R WINDSHIELD WITH A SULPHUR SMELL AT THE SAME TIME (WINDSHIELD HEATING SYSTEMS). ACCOMPLISHED TSM 24-00-00-810-823 CONFIRMED SULPHUR SMELL ASSOCIATED TO WINDSHIELD HEAT SYS.  REMOVED AND REPLACED WINDSHIELD AS PER AMM 56-11-11-04.  OPS CHECK GOOD.
